SMF - Just Installed!
Wow - are you in one of those wonderful countries where you can get testosterone cream over the counter? I'm so jealous.
Quote from: michaelsad on August 20, 2010, 08:38:23 PM@nofun, is it safe for lostmojo to use 5-HTP instead of SSRI for experiementing a boost up of serotonin level ?.......I recently tried it for a couple of months..........generally increased serotonin levels are believed to dampen sexual response.......if you really think you're serotonin deficient, I'd take a trial of 5-htp before an SSRI..............After a little further reading on testosterone replacement......... I've already started on HRT.........
@nofun, is it safe for lostmojo to use 5-HTP instead of SSRI for experiementing a boost up of serotonin level ?
Quote from: lostmojo on February 11, 2010, 03:40:53 AMMichaelSad you have said previously that it was a specific physical act that you believe cause your AE. Could you please tell us what that was?During a masturbation session (at 17, 40 years ago), I attempted to delay ejaculation by, upon reaching the point of no return, contracting (may be relaxing) the bladder/urethra muscle in the direction as if i was urinating. I suddenly felt a sharp uncomfortable feeling that stopped me from continuing my hand motion. I tried to continue masturbating but after a few hand strokes, an uncomfortable feeling arose. That masturbation session was never continued. From that moment onwards, I have had my orgasm lost. I had not lost my sex drive and pleasure sensation with sex (except orgasm). I got married and have lived a normal life.I am now facing some additional problems ---- my sex drive, semen volume, penile sensitivity and sex pleasure sensation have decreased substantially over the last year.
MichaelSad you have said previously that it was a specific physical act that you believe cause your AE. Could you please tell us what that was?
michaelsad, I brought this post over from the other thread because I think you are the only person who can recall a specific physical incident that led to AE.
Either Naltrexone (regular dose) or Low Dose Naltrexone (LDN) may be worth ashot. Several people on this site have tried Naltrexone with good results. Theydidn't report that it cured them, but it helped some with libido. Also, on theYahoo Group for LDN, may of the members discuss a resurgence of libido (usingLDN) that was blunted by Multiple Sclerosis or Fibromyalgia.
Selective serotonin reuptake inhibitors (SSRIs) have been used clinically as co-analgesics in various devastating painful conditions. Upon chronic treatment tolerance develops to their analgesic effect, which is often refractory to increasing dose. Although modulation of serotonergic pathways considerably explains their clinical efficacy, numerous reports nevertheless indicate the direct/indirect role of the opioidergic pathway in SSRI-induced analgesia. ... Thus, in ultra-low doses, naloxone paradoxically enhances SSRIs-induced analgesia and reverse tolerance through spinal and peripheral action. These effects of opioid antagonist naloxone on SSRIs-induced antinociception may have an implication in refractory cases upon chronic use of SSRIs as co-analgesics.
Date: Fri, 16 May 1997 09:20:19 -0700 (PDT)From: email@example.com (James Ferrell)Subject: Naltrexone for SSRI poop outLee Dante wrote, in part: This phenomena of the SSRI "poop out" can usually be reversed by adding 25 mg of naltrexone (marketed in the US as Revia), usually on top of supper to avoid transient nausea. In anywhere from two weeks to five of once daily dosing the SSRI regains the full effect and often is perceived as working better than it did at first. I have done this in over forty cases where this has been most gratifying. At this dose of naltrexone the incidence of side effects is very low, and the improvement is sustained over a period of years. It has been the end of poop out in my practice.
I have had the following tested:DHEAS; FSH; LH; Oestradiol; Prolactin; SHBG; Testosterone; Free Testosterone; DHT; PSA.I think NoFun will be happy with that list.
He thinks it is unlikely I have a hormonal problem (and yes NoFun I will post my latest blood test results when I have them ). ...He thinks the lack of wet dreams amongst us is not significant, that is it is not an indicator at all. ...The way he described it is that he thinks what has gone wrong with me (and michaelsad) is that we have a problem in the nerve circuitry. He compared it to a computer crashing, I think that is a good analogy. ...He thinks that my initial rapid decline in touch sensation and orgasm sensation was due to a breakdown in the system. ...He told me that he has seen numerous people who have bladder control problems and yet none of the normal tests show up any physical problems that could cause it....He was interested in Naltrexone and thought it could be worth a try (if NoFun gets some I can't wait to hear what happens). ...I can probably get him to prescribe me some another time but for now he has given me a Viagra prescription! He also recommended a psychologist who specializes in sexual disorders just in case there is anything there that might help,